# SDR USAA951117

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23383
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 336-348
- Part time: 27,759 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURNG 'Q-3' CHECK, VISUAL INSPECTION FOUND 12 INCH BY 5.75 INCH PREVIOUSLY INSTALLED SKIN DOUBLER (NO SDA) STA 336 TO STA 348 BETWEEN STR 19R PLUS STR 20R, CRACKED.  DOUBLER INSTALLED.  REPAIRED PER SRM 53-00-01, FIGURE 202.  (X)
